# SDR SWAA2013011811570

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,454 hours, 12,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR THRESHOLD WEB CORRODED STA 794 THRU 847.  REMOVED AND REPLACED WEB PER SRM.
